# SDR C2XA01IA363

- Difficulty date: September 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Sensor
- Part number: 100300311
- Part serial: 5128462
- Condition: Faulty
- Location: Cockpit
- Part time: 24,005 hours, 27,154 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 2937, CREW REPORTED THAT THE AUTOFEATHER LIGHT DID NOT ILLUMINATE AND NUMBER 2 ENGINE WAS LOSING POWER DURING TAKEOFF ROLL.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND FOUND THE NR 2 GCU MAGNETIC INDICATOR TO BE POPPED.  FURTHER TROUBLESHOOTING INDICATED THAT THE NR 2 DC GENERATOR HALL EFFECTS SENSOR TO BE FAULTY.  THE AFFECTED HALL EFFECTS SENSOR WAS REMOVED AND REPLACED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
